# SDR DALA2020020760978

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,047 hours, 24,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Out Of Adjust
- Location: Door Cam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/PO 6375549) LEFT AFT ENTRY DOOR EICAS MESSAGE. CORRECTIVE ACTION: REMOVED DOOR LINING. FOUND FWD UPPER ROLLER HITTING HARD IN CAM PLATE. ADJUSTED FWD UPPER CAM PLATE PER B757 AMM 52-11. PRESSURIZED A/C TO 5PSI AND LIFTED ON DOOR HANDLE. NO MOVEMENT OF HANDLE NOTE HANDLE WOULD MOVE AT 4PSI BEFORE ADJUSTMENT. REINSTALLED L4 DOOR LINING REF B757 AMM 52-11. DOOR ARMS/DISARMS NORMAL, ALL INDICATIONS NORMAL.
